# SDR USAASB01053

- Difficulty date: February 21, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 654476028
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 540 - ON CLIMB-OUT FROM CLT, CREW RECEIVED A FORWARD LEADING EDGE SLAT INDICATION ALONG WITH A NR 3 SLAT OVERHEAD INTRANSIT LIGHT.  CREW RECYCLED FLAPS TO FLAPS 1 PER CHECKLIST WITH NO HELP.  FLIGHT RETURNED TO FIELD AT CLT AND LNDED WITH FLAP SETTING OF 15.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 3 LEADING EDGE SLAT ACTUATOR ROD END SWITCH PER MM 27-81-41.  OPS CHECK GOOD.  (M)
